# SDR UALA2013052303589

- Difficulty date: May 23, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 39,069 hours, 15,950 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S O2 MASK HOSE IS FRAYED.   REPLACED O2 MASK IAW AMM, OPS CHECKED GOOD.
